Filters of strong Sheffer stroke non-associative MV-algebras
Articles > Article · 2021
Authors: Tahsin ÖNER, Tugce Katican, Arsham Borumand Saeid, MEHMET TERZİLER
Analele Universitatii "Ovidius" Constanta - Seria Matematica, Journal Indexed in SCI Expanded, International, WoS, 2021, vol 29, pp 143-164
Summary
Abstract In this paper, at first we study strong Sheffer stroke NMV-algebra. For getting more results and some classification, the notions of filters and subalgebras are introduced and studied. Finally, by a congruence relation, we construct a quotient strong Sheffer stroke NMV-algebra and isomorphism theorems are proved.